Handling Eye Injections

Last updated: September 2022

After I have my injections in both eyes my doctor gives me an artificial tear drop and also a drop of prednisone which helps tremendously for inflammation and discomfort.

I have found it takes about 24 hours to clear all the symptoms from the shot. In 4 years of injections, I have had two that were uncomfortable, after the lidocaine drop I don’t feel the injection.

Try a different doctor if you are not happy with the injections you are receiving.

By providing your email address, you are agreeing to our privacy policy.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The MacularDegeneration.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

or create an account to comment.

Community Poll

Have you tried blue light blocking glasses before?